# SDR GTIA2025102039142

- Difficulty date: October 20, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N622NK
- Make and model: Airbus A320-232
- Aircraft serial: 5804
- Aircraft time: 41,681 hours, 19,061 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 53551
- Condition: Inoperative
- Location: Zone 200
- Part time: 2,980 hours, 1,491 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAA ITEM: FWD MEGAPHONE QC-12 ILLEGIBLE-R&R FWD MEGAPHONE IAW AMM 25-65-51 & SPIRIT A320 EMERGENCY EQUIPMENT LAYOUT
